# SDR AALA201511099006

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 27,399 hours, 3,818 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: D97C00654
- Part serial: G11850
- Condition: Inoperative
- Location: Fuel System
- Part time: 10,050 hours, 1,496 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL AFT TRANSFER VLV INOPERATIVE.  REPLACED FUEL INLET VLV ACTUATOR 603QL2.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-26-53-401.
